# SDR 0302081

- Difficulty date: February 8, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146
- Aircraft time: 28,113 hours, 30,684 cycles
- Engine: Ge CT75A2
- Engine time: 24,866 hours, 25,691 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4506 PIT-CRW. DURING CLIMB, CREW NOTICED THE LEFT ENGINE TORQUE FLUCTUATING +/- 30-40 PERCENT AT A POWER SETTING OF ABOUT 90-100 PERCENT.  ALSO HAD AN ERRATIC LEFT PROP RPM.  A SLIGHT YAW WAS FELT WHILE A MORE NOTICABLE ENGINE SURGE WAS HEARD.   ALL OTHER ENGINE INDICATIONS WERE NORMAL.  CREW DECLARED AN EMERGENCY AND STARTED THE RETURN TO PIT. CREW ENGAGED TORQUE MOTOR LOCK-OUT FOR THE LT ENGINE.  THE PROBLEM WENT AWAY AFTER TML ENGAGED.   AIRCRAFT RETURNED TO PIT SAFELY AND WAS TAKEN OUT OF SERVICE 2-8-03 AT 1355.  AIRCRAFT FERRIED TO FWA 2-9-03, ARRIVED AT 1313.
